MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL

W. L. GORE & ASSOCIATES, INC. GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL
Model Number BXA095902A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 12/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional manufacturer narrative: cbas¿ heparin surface incorporates cbas-heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.Concomitant medical products: as it is not known which device or both were involved in this case, the following additional device is being investigated as part of this report: bxa095902a, sn: (b)(4), udi: (b)(4).
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2019 a patient underwent thoraco-abdominal aneurysm treatment as a subject in the (b)(6) clinical trial.Gore¿ viabahn¿ vbx balloon expandable endoprostheses were utilized in the sma.On (b)(6) 2019 a type ic endoleak was discovered in the sma.On (b)(6) 2021 the type ic endoleak was treated by means of balloon angioplasty and placement of a peripheral stent graft.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
This incident was previously reported under 2017233-2021-02315.Therefore this report is being retracted.

Brand Name
GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key12362537
Report Number2017233-2021-02305
Device Sequence Number19795354
Product Code PRL
UDI-Device Identifier00733132637379
UDI-Public00733132637379
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/25/2022
Device Model NumberBXA095902A
Device Catalogue NumberBXA095902A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/24/2021
Supplement Date Received by Manufacturer09/02/2021
Initial Report FDA Received Date08/24/2021
Supplement Report FDA Received Date09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H.10./11.
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age65 YR
Patient Weight81